# SDR FDEA202503200462

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237050001200
- Part serial: UH1592
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN AT FR22-22A, BEAM1-2 CRACKED.  COMPLIED WITH EA:6-5230-T0382660 P1. TITLE: DOORS - CARGO DOOR/HYD SYS - FWD CARGO   DOOR - CRACK ON INNER SKIN FWD OF FR22A BELOW BEAM #1. REPAIRED THE FWD CARGO   DOOR CRACKED INNER SKIN AT FR22-22A, BEAM1-2. THIS IS CATEGORY B REPAIR. FOLLOW-UP   INSPECTION PER EA 6-5230-T0382660. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 52307002   FOR WORK DETAILS.
